Alert archive / Puerto Rico / Flash Flood Watches in 2012

Flash Flood Watch 2, NWS JSJ

May 3, 2012

NWS JSJ issued this flash flood watch at May 3, 2012, 3:29 AM CDT. It was in force for 64 hr.

The area

The counties it named.

The facts

Issued
May 3, 2012, 3:29 AM CDT (08:29 UTC)
Expired
May 5, 2012, 7:16 PM CDT
In force
64 hr
Issued by
NWS JSJ
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

936 
WGCA62 TJSJ 030829
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
429 AM AST THU MAY 3 2012

PRZ001>013-VIZ001-002-040000-
/O.NEW.TJSJ.FF.A.0002.120503T0829Z-120505T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA...
ISABELA...HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...
ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...
LAJAS...CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE
429 AM AST THU MAY 3 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WATCH FOR ALL OF PUERTO RICO...INCLUDING CULEBRA AND
  VIEQUES...AND FOR ALL OF THE U.S. VIRGIN ISLANDS.

* THROUGH FRIDAY EVENING

* A MID TO UPPER LEVEL TROUGH WILL REMAIN LOCATED JUST WEST
  THROUGH NORTH OF THE LOCAL AREA THROUGH FRIDAY. IN ADDITION...AN
  ASSOCIATED SURFACE TROUGH WILL CONTINUE TO EXTEND NORTH ACROSS
  THE LOCAL AREA FROM THE EASTERN CARIBBEAN...BRINGING ADDITIONAL
  MOIST AND UNSTABLE AIR ACROSS THE REGION. THIS MOISTURE AND
  INSTABILITY WILL COMBINE WITH THE MID TO UPPER TROUGH AND LOCAL
  EFFECTS...TO PRODUCE SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS
  ACROSS THE LOCAL ISLANDS. THESE SHOWERS AND STORMS WILL BE SLOW
  MOVING AND CAPABLE OF PRODUCING PERIODS OF INTENSE RAINFALL WITH
  RATES OF AN INCH OR MORE PER HOUR.

* RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE...
  ESPECIALLY ACROSS THE EASTERN THIRD OF PUERTO RICO...AS WELL AS
  PARTS OF THE SOUTH COASTAL SECTIONS...AND THE U.S. VIRGIN
  ISLANDS DURING THE NEXT 24 TO 36 HOURS. LOCALLY HIGHER AMOUNTS
  OF UP TO SIX INCHES ARE POSSIBLE IN THE HIGHER ELEVATIONS OF
  PUERTO RICO. THESE OVERALL AMOUNTS MAY BE SUFFICIENT TO CAUSE
  FLASH FLOODING OF SMALL STREAMS...RIVERS AND DRY GUTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU
ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP
INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED
OR IF A FLASH FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE
HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR
CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT
HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV.

&&

$$

BCS/ER
6 follow-up statements
150 
WGCA62 TJSJ 032353
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
753 PM AST THU MAY 3 2012

PRZ001>013-VIZ001-002-041000-
/O.CON.TJSJ.FF.A.0002.000000T0000Z-120505T0000Z/
/00000.0.OT.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA...
ISABELA...HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...
ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...
LAJAS...CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE
753 PM AST THU MAY 3 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS...INCLUDING THE 
  FOLLOWING AREAS...IN PUERTO RICO...CENTRAL INTERIOR...CULEBRA... 
  EASTERN INTERIOR...MAYAGUEZ AND VICINITY...NORTH CENTRAL... 
  NORTHEAST...NORTHWEST...PONCE AND VICINITY...SAN JUAN AND 
  VICINITY...SOUTHEAST...SOUTHWEST...VIEQUES AND WESTERN INTERIOR. 
  IN VIRGIN ISLANDS...ST CROIX AND ST. THOMAS/ST. JOHN/ADJACENT 
  ISLANDS. 

* THROUGH FRIDAY EVENING

* A MID TO UPPER LEVEL TROUGH WILL REMAIN LOCATED JUST WEST THROUGH 
  NORTH OF THE LOCAL AREA THROUGH FRIDAY. IN ADDITION...AN 
  ASSOCIATED SURFACE TROUGH WILL CONTINUE TO EXTEND NORTH ACROSS 
  THE LOCAL AREA FROM THE EASTERN CARIBBEAN...BRINGING ADDITIONAL 
  MOIST AND UNSTABLE AIR ACROSS THE REGION. THIS MOISTURE AND 
  INSTABILITY WILL COMBINE WITH THE MID TO UPPER TROUGH AND LOCAL 
  EFFECTS...TO PRODUCE SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS 
  ACROSS THE LOCAL ISLANDS. THESE SHOWERS AND STORMS WILL BE SLOW 
  MOVING AND CAPABLE OF PRODUCING PERIODS OF INTENSE RAINFALL WITH 
  RATES OF AN INCH OR MORE PER HOUR. 

* RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE... ESPECIALLY 
  ACROSS THE EASTERN THIRD OF PUERTO RICO...AS WELL AS PARTS OF THE 
  SOUTH COASTAL SECTIONS...AND THE U.S. VIRGIN ISLANDS DURING THE 
  NEXT 24 TO 36 HOURS. LOCALLY HIGHER AMOUNTS OF UP TO SIX INCHES 
  ARE POSSIBLE IN THE HIGHER ELEVATIONS OF PUERTO RICO. THESE 
  OVERALL AMOUNTS MAY BE SUFFICIENT TO CAUSE FLASH FLOODING OF 
  SMALL STREAMS...RIVERS AND DRY GUTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE
IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...
AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH
FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY
RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE
TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU
OR AT HTTP://WEATHER.GOV.

&&

$$
164 
WGCA62 TJSJ 040800
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
400 AM AST FRI MAY 4 2012

PRZ008-010-011-040900-
/O.CAN.TJSJ.FF.A.0002.000000T0000Z-120505T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST-MAYAGUEZ AND VICINITY-SOUTHWEST-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...AGUADILLA...
ISABELA...HATILLO...QUEBRADILLAS...HORMIGUEROS...MOCA...AGUADA...
LUYANDO...CABO ROJO...LAJAS
400 AM AST FRI MAY 4 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF PUERTO RICO HAS BEEN
CANCELLED. 

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE
CENTRAL CORDILLERA THIS AFTERNOON AND MOVE GENERALLY EASTWARD AWAY
FROM THESE AREAS WITH ONLY LIGHT RAINFALL AMOUNTS.


$$

PRZ001>007-009-012-013-VIZ001-002-042000-
/O.CON.TJSJ.FF.A.0002.000000T0000Z-120505T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-WESTERN INTERIOR-
CULEBRA-VIEQUES-ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...UTUADO...
SABANA GRANDE...LARES...ADJUNTAS...CULEBRA...ESPERANZA...
ANNA'S RETREAT...CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST...
CHARLOTTE AMALIE WEST...CRUZ BAY...CHRISTIANSTED...FREDERIKSTED...
FREDERIKSTED SOUTHEAST...GROVE PLACE
400 AM AST FRI MAY 4 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS...INCLUDING THE 
  FOLLOWING AREAS...IN PUERTO RICO...CENTRAL INTERIOR...CULEBRA... 
  EASTERN INTERIOR...NORTH CENTRAL...NORTHEAST...PONCE AND 
  VICINITY...SAN JUAN AND VICINITY...SOUTHEAST...VIEQUES AND 
  WESTERN INTERIOR. IN VIRGIN ISLANDS...ST CROIX AND ST. THOMAS/ST. 
  JOHN/ADJACENT ISLANDS. 

* THROUGH THIS EVENING

* AN UPPER LEVEL TROUGH ALONG 70 WEST LONGITUDE WILL MOVE EASTWARD
  ACROSS THE LOCAL AREA LATER TODAY AND PROVIDE THE NECESSARY
  FORCING TO GENERATE AFTERNOON SHOWERS AND THUNDERSTORMS. THESE
  SHOWERS ARE EXPECTED TO DEVELOP ACROSS THE CENTRAL CORDILLERA
  AND MOVE GENERALLY EASTWARD AROUND 10 MPH. SHOWERS AND
  THUNDERSTORMS MAY ALSO DEVELOP AT ANY TIME ACROSS THE VIRGIN
  ISLANDS BUT ARE MOST LIKELY ACROSS SAINT THOMAS LATE IN THE DAY
  AND EARLY EVENING. DUE TO THE ABUNDANT MOISTURE AND
  INSTABILITY...THESE SHOWERS MAY BE CAPABLE OF PRODUCING LOCALLY
  INTENSE RAINFALL RATES OF ONE TO THREE INCHES PER HOUR WHICH
  COULD CAUSE FLASH FLOODING OF SMALL STREAMS...RIVERS AND DRY
  GUTS. SHOWERS ARE EXPECTED TO DISSIPATE BY 8 PM IN MOST PLACES
  BUT MAY LINGER A BIT LONGER NEAR SAINT THOMAS.

* INLAND AREAS EAST OF HIGHWAY 10 TO EXPRESSWAY 52 ARE THE MOST
  LIKELY TO EXPERIENCE THE HIGHEST RAINFALL ACCUMULATIONS AND
  THEREFORE HAVE THE GREATEST RISK OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE
IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...
AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH
FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY
RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE
TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU
OR AT HTTP://WEATHER.GOV.

&&

$$
ROSA
584 
WGCA62 TJSJ 042021
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
421 PM AST FRI MAY 4 2012

PRZ001>007-009-012-013-VIZ001-002-050830-
/O.EXT.TJSJ.FF.A.0002.000000T0000Z-120505T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-WESTERN INTERIOR-
CULEBRA-VIEQUES-ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...UTUADO...
SABANA GRANDE...LARES...ADJUNTAS...CULEBRA...ESPERANZA...
ANNA'S RETREAT...CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST...
CHARLOTTE AMALIE WEST...CRUZ BAY...CHRISTIANSTED...FREDERIKSTED...
FREDERIKSTED SOUTHEAST...GROVE PLACE
421 PM AST FRI MAY 4 2012

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SATURDAY AFTERNOON...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS...INCLUDING THE 
  FOLLOWING AREAS...IN PUERTO RICO...CENTRAL INTERIOR...CULEBRA... 
  EASTERN INTERIOR...NORTH CENTRAL...NORTHEAST...PONCE AND 
  VICINITY...SAN JUAN AND VICINITY...SOUTHEAST...VIEQUES AND 
  WESTERN INTERIOR. IN VIRGIN ISLANDS...ST CROIX AND ST. THOMAS/ST. 
  JOHN/ADJACENT ISLANDS. 

* THROUGH SATURDAY AFTERNOON

* A MID TO UPPER LEVEL TROUGH SUPPORTED BY AN INDUCED LOW LEVEL
  TROUGH EXTENDS FROM THE WEST CENTRAL ATLANTIC SOUTHWARD INTO THE
  CENTRAL CARIBBEAN. THIS BROAD TROUGHINESS WILL LINGER ACROSS THE
  GREATER ANTILLES AND LOCAL REGION WELL INTO THE WEEKEND. THIS
  FEATURE COMBINED WITH...THE COPIOUS AMOUNTS OF TROPICAL MOISTURE
  AND LOCAL AND DIURNAL EFFECTS...WILL CONTINUE TO PROVIDE THE
  NECESSARY FORCING TO GENERATE ENHANCED CONVECTIVE ACTIVITY
  ACROSS THE REGION ESPECIALLY DURING THE AFTERNOON AND LATE
  EVENING HOURS OVER LAND. THESE SHOWERS AND STORMS ARE EXPECTED
  TO DEVELOP ACROSS THE MUCH OF THE CORDILLERA CENTRAL OF PUERTO
  RICO...THEN DRIFT GENERALLY EASTWARD AROUND 5 TO 10 MPH. IN
  ADDITION...SHOWERS AND THUNDERSTORMS MAY ALSO DEVELOP AT ANY
  TIME ACROSS THE VIRGIN ISLANDS ESPECIALLY LATE IN THE DAY AND
  DURING THE EVENING HOURS. DUE TO THIS ABUNDANCE OF MOISTURE AND
  INSTABILITY... THE SHOWERS WILL CONTINUE TO PRODUCE PERIODS OF
  LOCALLY INTENSE RAINFALL RATES OF ONE TO THREE INCHES PER HOUR
  WHICH COULD LEAD TO ADDITIONAL FLASH FLOODING OF SMALL
  STREAMS... RIVERS AND DRY GUTS AND POOR DRAINAGE AREAS. MOST OF
  THE SHOWERS AND STORMS ARE EXPECTED TO DISSIPATE BY LATE EVENING
  IN MOST PLACES OVER PUERTO RICO...BUT SOME MAY LINGER A BIT
  LONGER AROUND THE VIRGIN ISLANDS AND OVER THE COASTAL WATERS.
  ALTHOUGH THE HEAVY RAINFALL WILL DIMINISH AT TIMES...RUNOFF FROM
  RECENT RAINS WILL CONTINUE TO AFFECT AREAS UNDER THE WATCH...AND
  RIVERS AND STREAM WILL REMAIN AT DANGEROUSLY HIGH LEVELS.
  ADDITIONAL RAINS WILL ONLY AGGRAVATE THE SITUATION...AND
  MUDSLIDES WILL CONTINUE TO BE A PROBLEM IN AREAS OF STEEP
  TERRAIN. FOR THIS REASON THE FLASH FLOOD WATCH HAS BEEN EXTENDED
  AT LEAST UNTIL SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE
IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...
AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH
FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY
RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE
TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU
OR AT HTTP://WEATHER.GOV.

&&

$$

RAM/JFR/RVT
857 
WGCA62 TJSJ 050809
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
409 AM AST SAT MAY 5 2012

PRZ002-003-012-013-VIZ001-002-050915-
/O.CAN.TJSJ.FF.A.0002.000000T0000Z-120505T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHEAST-SOUTHEAST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...FAJARDO...HUMACAO...
GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CULEBRA...ESPERANZA...
ANNA'S RETREAT...CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST...
CHARLOTTE AMALIE WEST...CRUZ BAY...CHRISTIANSTED...FREDERIKSTED...
FREDERIKSTED SOUTHEAST...GROVE PLACE
409 AM AST SAT MAY 5 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS
HAS BEEN CANCELLED. 

SHOWERS AND THUNDERSTORMS THIS AFTERNOON ARE EXPECTED TO
CONCENTRATE MAINLY ACROSS THE PUERTO RICO CENTRAL MOUNTAIN RANGE.
FOR ALL THE SMALL ISLANDS...THE PROBABILITY OF SHOWERS AND
EXCESSIVE RAINFALL DO NOT APPEAR HIGH ENOUGH TO WARRANT A
CONTINUATION OF A FLOOD WATCH.


$$

PRZ001-004>007-009-051800-
/O.CON.TJSJ.FF.A.0002.000000T0000Z-120505T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-EASTERN INTERIOR-NORTH CENTRAL-
CENTRAL INTERIOR-PONCE AND VICINITY-WESTERN INTERIOR-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...
AIBONITO...VILLALBA...JAYUYA...PONCE...UTUADO...SABANA GRANDE...
LARES...ADJUNTAS
409 AM AST SAT MAY 5 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 PM AST THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF PUERTO RICO...INCLUDING THE FOLLOWING AREAS... 
  CENTRAL INTERIOR...EASTERN INTERIOR...NORTH CENTRAL...PONCE AND 
  VICINITY...SAN JUAN AND VICINITY AND WESTERN INTERIOR. 

* UNTIL 2 PM AST THIS AFTERNOON

* UPPER LEVEL TROUGH RESPONSIBLE FOR THE SHOWERS AND THUNDERSTORMS
  YESTERDAY IS PULLING AWAY FROM THE REGION WITH MID LEVEL DRY AIR
  MOVING INTO THE LOCAL AREA AT THIS TIME. THIS COULD HAVE A
  DETRIMENTAL EFFECT IN COVERAGE AND LONGEVITY OF SHOWERS TODAY.
  WHILE THE RISK OF FLASH FLOODING HAS DIMINISHED...LOCALLY HEAVY
  RAINFALL TODAY AND NEAR SATURATED SOILS FROM RECENT RAINFALL
  COULD BE ENOUGH TO CAUSE FLASH FLOODING OF SMALL STREAMS AND RIVERS.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE
IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...
AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH
FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY
RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE
TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU
OR AT HTTP://WEATHER.GOV.

&&

$$

ROSA
779 
WGCA62 TJSJ 051730
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
130 PM AST SAT MAY 5 2012

PRZ001-004>007-009-060000-
/O.EXT.TJSJ.FF.A.0002.000000T0000Z-120506T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-EASTERN INTERIOR-NORTH CENTRAL-
CENTRAL INTERIOR-PONCE AND VICINITY-WESTERN INTERIOR-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...
AIBONITO...VILLALBA...JAYUYA...PONCE...UTUADO...SABANA GRANDE...
LARES...ADJUNTAS
130 PM AST SAT MAY 5 2012

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 8 PM AST THIS EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF PUERTO RICO...INCLUDING THE FOLLOWING AREAS... 
  CENTRAL INTERIOR...EASTERN INTERIOR...NORTH CENTRAL...PONCE AND 
  VICINITY...SAN JUAN AND VICINITY AND WESTERN INTERIOR. 

* UNTIL 8 PM AST THIS EVENING

* UPPER LEVEL TROUGH RESPONSIBLE FOR THE SHOWERS AND THUNDERSTORMS
  YESTERDAY IS WEAKENING BUT ALONG WITH CONTINUED HIGH MOISTURE
  THESE WILL STILL CAUSE SCATTERED TO NUMEROUS SHOWERS AND ISOLATED
  THUNDERSTORMS THIS AFTERNOON. LOCALLY HEAVY RAIN ON THE NEARLY
  SATURATED SOILS COULD BE ENOUGH TO CAUSE FLASH FLOODING OF SMALL
  STREAMS AND RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE
IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...
AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH
FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY
RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE
TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU
OR AT HTTP://WEATHER.GOV.

&&

$$
352 
WGCA62 TJSJ 060016
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
816 PM AST SAT MAY 5 2012

PRZ001-004>007-009-060130-
/O.CAN.TJSJ.FF.A.0002.000000T0000Z-120506T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-EASTERN INTERIOR-NORTH CENTRAL-
CENTRAL INTERIOR-PONCE AND VICINITY-WESTERN INTERIOR-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...
AIBONITO...VILLALBA...JAYUYA...PONCE...UTUADO...SABANA GRANDE...
LARES...ADJUNTAS
816 PM AST SAT MAY 5 2012

...FLASH FLOOD WATCH WAS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF PUERTO RICO HAS BEEN
CANCELLED. 

THE MID TO UPPER LEVEL TROUGH RESPONSIBLE FOR THE ENHANCEMENT OF
SHOWERS AND STRONG THUNDERSTORMS ACROSS THE REGION TODAY CONTINUED
TO WEAKENS AND SLOWLY LIFT NORTH NORTHEAST OF THE REGION.
ALTHOUGH THE AVAILABILITY OF AMPLE LOW LEVEL MOISTURE WILL STILL
LEAD TO SHOWERS AND ISOLATED THUNDERSTORM DEVELOPMENT MAINLY
DURING THE AFTERNOON AND EARLY EVENING OVER THE NEXT FEW DAYS...
WIDESPREAD HEAVY RAINFALL IS NO LONGER EXPECTED.

FOR THE NEXT FEW DAYS AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED
TO DEVELOP ACROSS PARTS OF THE ISLAND. SHOWER ACTIVITY WILL BE MORE
LOCALIZED AND FOCUSED MAINLY ACROSS THE CENTRAL MOUNTAIN RANGE OF PUERTO
RICO. THE PROBABILITY OF WIDESPREAD SHOWERS AND EXCESSIVE RAINFALL NO
LONGER APPEARS HIGH ENOUGH TO WARRANT A CONTINUATION OF A FLASH FLOOD
WATCH.

THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. KEEP IN MIND
HOWEVER THAT PERIODS OF LOCALLY HEAVY RAIN ON ALREADY SATURATED
SOIL WILL CONTINUE TO POSE A HAZARD...AND WILL LEAD TO LOCALIZED
URBAN AND SMALL STREAM FLOODING AT LEAST THROUGH MONDAY. IN ADDITION
DUE TO LOOSE AND SATURATED SOIL ESPECIALLY IN AREAS OF STEEP TERRAIN...
MUDSLIDES WILL ALSO REMAIN POSSIBLE.

$$

RAM

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at May 2, 9:01 PM CDT, 6 hours 28 minutes earlier.

Area forecast discussion, May 2, 9:01 PM CDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1001 PM AST WED MAY 2 2012

.UPDATE...SCATTERED TO LOCALLY NUMEROUS SHOWERS CONTINUE TO MOVE
ONSHORE AND AFFECT THE EASTERN PORTIONS OF PUERTO RICO. A FEW OF
THESE SHOWERS AREA AFFECTING THE U.S. VIRGIN ISLANDS. UNSTABLE
CONDITIONS WILL REMAIN THROUGH THE INCOMING WEEKEND. GENERATING
NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ACROSS LARGE PORTIONS
OF OUR LOCAL FORECAST AREA. ON THURSDAY WILL VERY SIMILAR TO WHAT
OCCURRED TODAY...WITH MORNING SHOWERS ACROSS THE EASTERN PORTIONS
OF PUERTO RICO AND SCATTERED TO NUMEROUS SHOWERS AFFECTING THE
INTERIOR AND WESTERN PORTIONS OF THE ISLAND. ON FRIDAY...WINDS ARE
FORECAST TO DECREASE SIGNIFICANTLY...THIS WILL HELP LARGER AMOUNTS
OF RAINFALL ACCUMULATIONS OVER AREAS WITH SATURATED SOILS...
THEREFORE INCREASING THE CHANCES OF FLASH FLOODING

&&

.AVIATION...BKN-OVC MID TO HIGH LEVEL CLOUDS AND SCT-BKN LOW LEVEL
CLOUDS WILL LINGER ACROSS THE LOCAL FLYING AREA DURG THE NXT 24 HRS.
EMBEDDED SHRA AND ISOLD TSRA WILL CONTINUE TO MOV WEST ACROSS THE
AREA THROUGH 03/12Z WITH PDS OF MVFR/IFR DUE TO LOW CIG AND SHOWER
ACTIVITY. VCTS ALSO PSBL NR TJSJ...TISX...TIST TIL 03/12Z WITH MTN
TOP OBSCR MAINLY ACROSS ERN PR...DUE TO RAGGED L/LVL CLDS AND
PASSING SHOWERS. LOW LEVEL WIND FLOW WILL CONTINUE FM ESE AT 10
TO 15 KTS.

&&

.PREV DISCUSSION... /ISSUED 303 PM AST WED MAY 2 2012/

SYNOPSIS...MID/UPPER TROUGH IS EXPECTED TO MEANDER OVER THE
EASTERN BAHAMAS THROUGH THE END OF THE WEEK. THIS TROUGH PATTERN
ALOFT WILL ALLOW FOR SUBTROPICAL JET TO ESTABLISH ACROSS THE
NORTHEASTERN CARIBBEAN LATER IN THE WEEK. AA LOW LEVEL
INVERTED TROUGH WILL MOVE ACROSS THE EASTERN CARIBBEAN ISLANDS
THURSDAY THROUGH AT LEAST FRIDAY. RESULTING IN EVEN MORE
CLOUDINESS...AVAILABLE MOISTURE...AND SHOWER ACTIVITY.

DISCUSSION...NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
ACROSS PUERTO RICO TODAY. SOME THUNDERSTORMS WERE STRONG WITH VERY
FREQUENT AND INTENSE LIGHTNING...PARTICULARLY ACROSS THE WESTERN
INTERIOR SECTIONS OF PUERTO RICO. THE SAN JUAN METROPOLITAN AREA
AND NORTHEASTERN PUERTO RICO OBSERVED SHOWERS AND THUNDERSTORMS
BUT WERE NOT AS INTENSE. THE AVAILABLE MOISTURE HAS INCREASED
SIGNIFICANTLY IN THE PAST 24 HOURS AND ALSO THE OVERALL
INSTABILITY...WHICH CAUSED THE FAVORABLE CONDITIONS FOR THIS
ACTIVITY.

COMPUTER MODELS CONTINUE INSISTING IN EVEN MORE MOISTURE AND
INSTABILITY FOR THURSDAY. THEREFORE NUMEROUS SHOWERS AND ISOLATED
THUNDERSTORMS CONTINUE TO BE EXPECTED ON THURSDAY AND THURSDAY
AFTERNOON. THIS PATTERN IS EXPECTED TO CONTINUE UNTIL AT LEAST
FRIDAY.

AVIATION...NUMEROUS SHOWERS AND SOME THUNDERSTORMS ARE EXPECTED
ACROSS PUERTO RICO FOR THE REST OF THE AFTERNOON. MVFR CONDITIONS
ARE EXPECTED AT TJSJ...TJMZ AND TIST DUE TO LOWER CEILINGS AND
SHOWERS. VCTS ARE LIKELY FOR TJMZ AS STRONG THUNDERSTORMS ARE
DEVELOPING JUST EAST OF TJMZ. MOUNTAIN OBSCURATIONS ARE LIKELY DUE
TO THICK CLOUD COVER AND SHRA/TSRA. CONDITIONS TO IMPROVE AFTER
03/00Z LEAVING MOSTLY VFR CONDITIONS WITH PASSING SHOWERS. MVFR
CONDS WITH SHRA/TSRA ARE ONCE AGAIN EXPECTED FOR PR AND USVI AFTER
03/16Z.

MARINE...SMALL CRAFT SHOULD EXERCISE CAUTION AS SEAS ARE EXPECTED
TO BE UP TO 6 FEET TONIGHT...IMPROVING ON THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  75  84  76  85 /  60  70  40  50
STT  75  84  75  85 /  60  70  50  50

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...NONE.
&&

09/10
Hazardous weather outlook, May 2, 4:07 AM CDT, 23 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
507 AM AST WED MAY 2 2012

AMZ710>745-PRZ001>013-031000-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
507 AM AST WED MAY 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

TROPICAL MOISTURE WILL CONTINUE TO MOVE INTO THE LOCAL AREA FROM
THE EAST SOUTHEAST TODAY AND TONIGHT AND WILL COMBINE WITH LOCAL
EFFECTS AND INCREASINGLY MORE FAVORABLE MID TO UPPER LEVEL
CONDITIONS...TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND
ISOLATED THUNDERSTORMS ACROSS THE LOCAL ISLANDS. ALTHOUGH NO
WIDESPREAD HEAVY RAINFALL OR FLASH FLOODING IS EXPECTED...ENOUGH
RAINFALL COULD OCCUR TO PRODUCE SOME LOCALIZED URBAN AND SMALL
STREAM FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN ACTIVE WEATHER PATTERN IS FORESEEN THROUGH AT LEAST SATURDAY...
AS DEEP MOISTURE INTERACTS WITH A DEEPENING MID TO UPPER LEVEL
TROUGH TO YIELD PERIODS OF HEAVY RAINFALL AND PROBABLY SOME
FLOODING...ESPECIALLY ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...ANY REPORTS OF HEAVY RAINFALL OR
FLOODING WOULD BE GREATLY APPRECIATED.

AMZ715-725-VIZ001-002-031000-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
507 AM AST WED MAY 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

TROPICAL MOISTURE WILL CONTINUE TO MOVE INTO THE LOCAL AREA FROM
THE EAST SOUTHEAST TODAY AND TONIGHT AND WILL COMBINE WITH LOCAL
EFFECTS AND INCREASINGLY MORE FAVORABLE MID TO UPPER LEVEL
CONDITIONS...TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND
ISOLATED THUNDERSTORMS ACROSS THE LOCAL ISLANDS. ALTHOUGH NO
WIDESPREAD HEAVY RAINFALL OR FLASH FLOODING IS EXPECTED...ENOUGH
RAINFALL COULD OCCUR TO PRODUCE SOME LOCALIZED URBAN FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN ACTIVE WEATHER PATTERN IS FORESEEN THROUGH AT LEAST SATURDAY...
AS DEEP MOISTURE INTERACTS WITH A DEEPENING MID TO UPPER LEVEL
TROUGH TO YIELD PERIODS OF HEAVY RAINFALL AND PROBABLY SOME
FLOODING...ESPECIALLY ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...ANY REPORTS OF HEAVY RAINFALL OR
FLOODING WOULD BE GREATLY APPRECIATED.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 3:08 AM CDTAreal Flood AdvisoryJSJ2 hr
May 3, 10:29 AM CDTAreal Flood AdvisoryJSJ6 hr
May 3, 11:34 AM CDTAreal Flood AdvisoryJSJ6 hr
May 3, 1:38 AM CDTAreal Flood AdvisoryJSJ112 min
May 3, 10:04 AM CDTAreal Flood AdvisoryJSJ105 min

Nearby

Flash Flood Watches in Puerto Rico, 2012Flash Flood Watches in U.S. Virgin Islands, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.